# SDR USAA2014050500034

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 38,190 hours, 22,830 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453001
- Part serial: 0545
- Condition: Faulty
- Location: Hf Comm
- Part time: 28,834 hours, 4,196 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EN-ROUTE FROM PHL TO BDA.  CREW REPORTED THEY WERE UNABLE TO ESTABLISH COMMUNICATIONS ON EITHER HF1 OR HF2.  FLIGHT RETURNED TO FIELD AT PHL & LANDED WITHOUT INCIDENT.  R & R HF COUPLER, 4RE1, USING AMM 23-11-36-001-A & 23-11-36-400-001-A. PERFORMED SUCCESSFUL OPERATION CHECK OF HF SYS USING AMM TASK 23-11-00-710-001-A.
